Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Moore spaces and w Δ-spaces

Richard Earl Hodel

Vol. 38 (1971), No. 3, 641–652
Abstract

This paper is a study of conditions under which a wΔ-space is a Moore space. In §2 we introduce the notion of a Gδdiagonal and show that every wΔ-space with a Gδ-diagonal is developable. In §3 we prove that every regular 𝜃-refinable wΔ-space with a point-countable separating open cover is a Moore space. In §4 we introduce the class of α-spaces and show that a regular wΔ-space is a Moore space if and only if it is an α-space. Finally, in §5 we study a new class of spaces which generalizes both semi-stratifiable and wΔ-spaces.

Mathematical Subject Classification 2000
Primary: 54D20
Secondary: 54E30
Milestones
Received: 8 June 1970
Published: 1 September 1971
Authors
Richard Earl Hodel